Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 876813, 13 pages
http://dx.doi.org/10.1155/2014/876813
Research Article

On Some New Generalized Difference Sequence Spaces of Nonabsolute Type

1Anatolian High School, 60200 Tokat, Turkey
2Department of Mathematics, Faculty of Arts and Science, Gaziosmanpaşa University, 60250 Tokat, Turkey

Received 30 April 2014; Accepted 21 August 2014; Published 9 September 2014

Academic Editor: Tepper L. Gill

Copyright © 2014 Osman Duyar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define a new triangle matrix by the composition of the matrices and . Also, we introduce the sequence spaces , and by using matrix domain of the matrix on the classical sequence spaces , and , respectively, where . Moreover, we show that the space is norm isomorphic to for . Furthermore, we establish some inclusion relations concerning those spaces and determine -, -, and -duals of those spaces and construct the Schauder bases , and . Finally, we characterize the classes of infinite matrices where and .